# SDR QXEA200501303

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Nicked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD GALLEY SERVICE CART DOOR OUTER DOOR SKIN HAS NICKS ON THE AFT LOWER CORNER.  REMOVED DAMAGE IAW CRJ-700 SRM 52-41-01-001-A01 PAGE 101 AND SRM 53-00-01-101-001-A01.  RESTORED FINISH.
